MAUDE Adverse Event Report: MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER

MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER
Model Number 4078-9
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported having difficulties obtaining spo2 readings and fluctuations in the number.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned cable was evaluated.Visual inspection upon receiving revealed no external damage.However, the cable failed continuity tests due to a cut on the yellow conductor jacket; causing exposed solder joint.As a result, the cable has an electrical failure (short) between the yellow conductor and the shield can (outer shield), inside the rd15 connector.The cable failed functional tests and displayed ¿sensor malf¿ error message.Sensor led does not illuminate.Two additional cables from the same lot were returned.The other cables were evaluated and no problem was found.The additional cables passed spo2 simulation tests and were able to obtain spo2 and pulse rate values within normal expected time frame (within 10 seconds)., corrected data: d4 model # was corrected from 4078 to 4078-9.
 
Event or Problem Description

Brand Name
RD RAINBOW SET R25-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8207222
Report Number2031172-2018-00598
Device Sequence Number11280187
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public00843997010665
Combination Product (Y/N)N
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4078-9
Device Catalogue Number4078
Device Lot Number18EBL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date12/31/2018
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1